# SDR SWIA2023060200001

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15203
- Aircraft time: 35,417 hours, 23,887 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GLD UNSAFE AT 10,000FT. QRH WAS FOLLOWED. (FLT 4606 FILED CLOSED)INTERROGATED MDC FOR FAULTS LIFE DURING FLT 4606 RELATED TO THE GLD/SPOILER SYSTEM AND FOUND B1 008060. TROUBLESHOT PER FIM 27-61-06 AND FOUND ALL FOUR RA ANTENNAS DIRTY. NO OTHER DISCREPANCIES NOTED. CLEANED THE ANTENNAS AS REQUIRED AND PERFORMED AN OPS TEST OF BOTH RAD ALTS IAW AMM 34-44-01. OPS CHECK GOOD AT THIS TIME. VERIFIED NO 10 DAY EAML HISTORY.
